\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Corrigendum: Dynamics of a reaction-diffusion-advection model for two competing species

Abstract Related Papers Cited by
  • We provide a corrected proof of [4, Theorem 2.2], which preserves the validity of the theorem exactly under those assumptions as stated in the original paper.
    Mathematics Subject Classification: Primary: 35J57, 35B40; Secondary: 92D40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann and J. Lopez-Gomez, A priori bounds and multiple solutions for superlinear indefinite elliptic problems, J. Diff. Eqns., 146 (2002), 336-374.doi: 10.1006/jdeq.1998.3440.

    [2]

    F. Belgacem and C. Cosner, The effects of dispersal along environmental gradients on the dynamics of populations in heterogeneous environment, Canadian Appl. Math. Quarterly, 3 (1995), 379-397.

    [3]

    S. Cano-Casanova and J. Lopez-Gomez, Properties of the principal eigenvalues of a general class of non-classical mixed boundary value problems, J. Diff. Eqns., 178 (2002), 123-211.doi: 10.1006/jdeq.2000.4003.

    [4]

    X. Chen, K.-Y. Lam and Y. Lou, Dynamics of a reaction-diffusion-advection model for two competiting species, Discrete Cont. Dyn. Sys. A, 32 (2012), 3841-3859.doi: 10.3934/dcds.2012.32.3841.

    [5]

    D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equation of Second Order, $2^{nd}$ Ed., Springer-Verlag, Berlin, 1983.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return